SciELO - Scientific Electronic Library Online

 
vol.34 número3Holomorphically proyective Killing fields with vectorial fields associated in kahlerian manifolds índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CHANDRA TRIPATHY, Binod  y  JYOTI DUTTA, Amar. Lacunary I-convergent sequences of fuzzy real numbers. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.3, pp.205-218. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000300001.

In this article we have studied on lacunary I-convergent sequences of fuzzy real numbers. We verify and establish some algebraic properties such as linearity, symmetric, convergence free etc. and also established some other results.

Palabras clave : Fuzzy real numbers; lacunary sequence; I-convergence; symmetric; convergence free; sequence algebra.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons